Nimesulide & Paracetamol Tablets

650.00

HOMONIM

Additional information

Brand Name

HOMONIM

Composition

Nimesulide 100 mg & Paracetamol 325 mg

Pack Type

Blister

Pack Size

Reviews

There are no reviews yet.

Be the first to review “Nimesulide & Paracetamol Tablets”
Inquire Us
close slider